I have been busy just about all day along with nausea. a little bit ago i threw up, and my dizziness went away. what could of been wrong? i take 15 mg of zoloft (sertraline)
1 doctor answer • 2 doctors weighed in
Clinical Psychology 41 years experience
Nausea is one of: a long list of possible side effects from SSRI's, Zoloft (sertraline) included. How long has this side effect been present? Did it occur before starting Zoloft (sertraline)? Does it occur when specific outside events or internal feelings are stimulated? Check in with a psychiatrist. Here's a general reference on Zoloft (sertraline), keeping in mind it is not peer reviewed:
Created for people with ongoing healthcare needs but benefits everyone.
1.9k viewsReviewed >2 years ago
Last updated Jan 24, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.